RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1941, Volume 9(51), Number 2, Pages 331–363 (Mi msb6073)  

This article is cited in 2 scientific papers (total in 2 papers)

A classification of mappings of the three-dimensional complex into the two-dimensional sphere

L. Pontrjagin


Full text: PDF file (3483 kB)

Bibliographic databases:

Received: 27.06.1940
Language: English

Citation: L. Pontrjagin, “A classification of mappings of the three-dimensional complex into the two-dimensional sphere”, Rec. Math. [Mat. Sbornik] N.S., 9(51):2 (1941), 331–363

Citation in format AMSBIB
\Bibitem{Pon41}
\by L.~Pontrjagin
\paper A classification of mappings of the three-dimensional complex into the two-dimensional sphere
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1941
\vol 9(51)
\issue 2
\pages 331--363
\mathnet{http://mi.mathnet.ru/msb6073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4780}
\zmath{https://zbmath.org/?q=an:0025.09302|67.0736.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb6073
  • http://mi.mathnet.ru/eng/msb/v51/i2/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Auckly, L. Kapitanski, J. M. Speight, “Geometry and analysis in nonlinear sigma models”, St. Petersburg Math. J., 18:1 (2007), 1–19  mathnet  crossref  mathscinet  zmath  elib
    2. A. P. Protogenov, “Knots and links in the order parameter distributions of strongly correlated systems”, Phys. Usp., 49:7 (2006), 667–691  mathnet  crossref  crossref  adsnasa  isi  elib  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:626
    Full text:314
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019